Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

indocine

Posted by diane on 3/28/01 at 20:48 (042870)

what do you think about lonterm use of this medicine. diane this is what my doc. has put me on now.

Re: indocine

Dr. Zuckerman on 3/29/01 at 08:29 (042897)

Are you talking about indocin the non-steriod antiimflamatory medication. This is one that should be avoided in long term use. There are alot of NSAID that are as effective with much less chance for stomach ulceration.

Re: indocine

Dr. Biehler on 3/29/01 at 08:30 (042898)

The most common side effect is stomach irritation and or bleeding. Patients that are put on long term use are usually followed by there doctor on a regular basis to guard against this problem. dr. B.

Re: indocine

Dr. Zuckerman on 3/29/01 at 08:29 (042897)

Are you talking about indocin the non-steriod antiimflamatory medication. This is one that should be avoided in long term use. There are alot of NSAID that are as effective with much less chance for stomach ulceration.

Re: indocine

Dr. Biehler on 3/29/01 at 08:30 (042898)

The most common side effect is stomach irritation and or bleeding. Patients that are put on long term use are usually followed by there doctor on a regular basis to guard against this problem. dr. B.